Alert archive / Texas / Flash Flood Warnings in 2011

Flash Flood Warning 12, NWS Fort Worth, TX

May 22, 2011Lampasas County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 22, 2011, 1:07 AM CDT for Lampasas County, Texas. It was in force for 113 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2011, 1:07 AM CDT (06:07 UTC)
Expired
May 22, 2011, 3:00 AM CDT
In force
113 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Lampasas County, TX

The radar

The Ft Hood radar (KGRK), 101 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 1:30 AM CDTFLASH FLOOD3 Se Adamsville, TXCR 210 AT SIMMS CREEK IS FLOODED
May 22, 1:30 AM CDTFLASH FLOOD5 Nw Adamsville, TXCR 2901 AT TURKEY CREEK IS FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.1 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3908 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3908 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
3.2
Supercell composite
16.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

840 
WGUS54 KFWD 220607
FFWFWD
TXC281-220800-
/O.NEW.KFWD.FF.W.0012.110522T0607Z-110522T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
107 AM CDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LAMPASAS COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 300 AM CDT

* AT 104 AM CDT...RUNOFF FROM THUNDERSTORMS THAT HAVE MOVED ACROSS
  LAMPASAS COUNTY IS RESULTING IN SOME FLASH FLOODING. AT  
  103 AM...THE LAMPASAS COUNTY SHERIFFS OFFICE REPORTED THAT THE
  7000 BLOCK OF 3420 AT LUCY CREEK WAS UNDERWATER AND BEING 
  BARRICADED. THE 2 TO 3 INCHES OF RAIN THAT HAS FALLEN WILL LIKELY 
  RESULT IN ADDITIONAL FLASH FLOODING ALONG CREEKS AND OTHER LOW
  LYING FLOOD PRONE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT 
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR 
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD 
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3127 9850 3145 9817 3106 9791 3103 9825

$$
1 follow-up statement
839 
WGUS74 KFWD 220751
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
251 AM CDT SUN MAY 22 2011

TXC281-220801-
/O.EXP.KFWD.FF.W.0012.000000T0000Z-110522T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAMPASAS TX-
251 AM CDT SUN MAY 22 2011

...THE FLASH FLOOD WARNING FOR LAMPASAS COUNTY EXPIRES AT 300 AM
CDT...

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3127 9850 3145 9817 3106 9791 3103 9825

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 21, 11:44 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, May 21, 11:44 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1144 PM CDT SAT MAY 21 2011

.AVIATION...
HAD SOME CONCERNS WITH WINDS AT KACT A EARLIER AS DECAYING
THUNDERSTORMS AND ANVIL PRECIP GENERATED "HEAT BURST" ACTIVITY
ACROSS MCLENNAN COUNTY. THIS HAS SUBSIDED AND LINGERING STORMS
SOUTHWEST OF THE AREA HAVE BEGUN WEAKENING AND MOVING FURTHER TO
THE SOUTHEAST.

SOUTH WINDS SHOULD CONTINUE AT ALL TERMINALS OVERNIGHT. STRATUS
LAYER BORDERING ON IFR IS EXPECTED TO DEVELOP AND WENT WITH
BKN010 AT ALL SITES BEGINNING AT 09Z WITH IMPROVEMENT BY
16Z. NOT AS CONCERNED WITH VISIBILITY DUE TO WINDS STAYING UP SOME
AND LACK OF APPRECIABLE GROUND-SOAKING RAINFALL AS COMPARED TO 24
HOUR AGO. STILL COULD SEE VISIBILITIES IN THE MVFR RANGE AT MOST
AREAS BEFORE SUNRISE AND ADDRESSED THIS IN TAFS AS WELL. SOUTH
WINDS WILL INCREASE AGAIN DURING THE DAY SUNDAY APPROACHING 20KT
SUSTAINED WITH HIGHER GUSTS BY THE AFTERNOON.

00Z GFS NOT ALL THAT IMPRESSIVE WITH REGARD TO CONVECTIVE DEVELOPMENT
TOMORROW. STILL BELIEVE DRYLINE WILL BECOME FOCUS LATE IN THE DAY
AS UPPER IMPULSE APPROACHES FROM THE SOUTHWEST. WILL CONTINUE WITH
CB AT 01Z ON THE 23RD AS BEFORE WITH THE THOUGHT FOR NOW BEING
THAT ANYTHING THAT DEVELOPS PRIOR TO THAT TIME SHOULD BE TOO
ISOLATED TO MENTION IN FORECASTS.

30

&&

.UPDATE...
FORECASTS HAVE BEEN UPDATED TO REFLECT THE REMOVAL OF SEVERE
THUNDERSTORM WATCH 316. HAVE MADE SOME ADJUSTMENTS TO POPS IN THE
SHORT TERM BASED ON TRENDS. KEPT 20 PERCENT IN SOUTHWESTERN MOST
COUNTIES OVERNIGHT...THOUGH MOST ACTIVITY SHOULD BE GONE BY 06Z.
STORMS HAVE ALREADY DECREASED IN COVERAGE BUT ACTIVITY THAT
DEVELOPS CONTINUES TO STUBBORNLY BECOME SEVERE AT TIMES WITH LARGE
HAIL. ALSO FEEL THAT THIS ISOLATED THREAT WILL EVENTUALLY END
AROUND THE 06Z TIME. REST OF THE FORECAST REMAINS THE SAME WITH
ACTIVE WEATHER STILL EXPECTED TOMORROW AND A COLD FRONT AROUND THE
MIDDLE PART OF NEXT WEEK.

30

&&

.PREV DISCUSSION... /ISSUED 328 PM CDT SAT MAY 21 2011/

THIS AFTERNOON AND THIS EVENING...TSTM ACTIVITY CONTINUES TO
DEVELOP ALONG THE DRYLINE NEAR HAMILTON/MILLS COUNTY THIS
AFTERNOON. CUMULUS CONTINUES TO DEVELOP ALONG THE DRYLINE FURTHER
NORTH TOWARDS THE METROPLEX WHICH INDICATES THAT EARLIER
ASSUMPTIONS ABOUT THE PLACEMENT OF DEEPER GULF MOISTURE WERE
WRONG. LARGE SCALE SUPPORT IS STILL LACKING...AND WEAK LARGE SCALE
FORCING FOR SUBSIDENCE MAY CONTINUE TO BE A LIMITING FACTOR FOR
TSTM COVERAGE THIS AFTERNOON. HOWEVER AT THIS TIME ANY LARGE SCALE
SUBSIDENCE SEEMS TO BE HAVING LITTLE EFFECT ON CONVECTIVE
INITIATION ALONG THE DRYLINE...SO WOULD EXPECT STORMS TO CONTINUE
TO DEVELOP FOR THE REMAINDER OF THE AFTERNOON HRS. A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT ALONG THE DRYLINE THROUGH 9
PM CDT. IF CONVECTION CONTINUES TO DEVELOP NORTH ON THE DRYLINE
THE WATCH WILL LIKELY BE EXTENDED IN AERIAL COVERAGE WITHIN THE
NEXT COUPLE OF HOURS. THE SUBTROPICAL JET ALOFT COMBINED WITH A
VERY UNSTABLE AIRMASS WILL SUPPORT AN ORGANIZED CONVECTIVE MODE
THIS AFTERNOON. STORMS WILL LIKELY BE SUPERCELLS TO START OFF AND
MAY GROW UPSCALE INTO A LINEAR MCS ASSUMING CONVECTION CONTINUES
TO DEVELOP ALONG MUCH THE DRYLINE ALL AFTERNOON. VERY LARGE HAIL
AND DAMAGING WINDS WILL BE POSSIBLE WITH ANY STORM THAT DEVELOPS
THIS AFTERNOON AND THIS EVENING. ANY DISCRETE SUPERCELL WILL HAVE
AN ATTENDANT TORNADO THREAT THROUGH SUNSET.

EXPECT CONVECTION TO DIMINISH FAIRLY QUICKLY AFTER SUNSET AS LARGE
SCALE FORCING WILL NOT SUPPORT ADDITIONAL CONVECTIVE DEVELOPMENT
IN THE ABSENCE OF STRONG HEATING. A NOTABLE EXCEPTION IS ANY WELL
ORGANIZED LINEAR MCS WILL LIKELY CONTINUE TO THRIVE AS THE
INCREASE IN LOW LEVEL WINDS ASSOCIATED WITH THE LOW LEVEL JET
AFTER SUNSET WILL HELP TO SUSTAIN A COLD POOL DRIVEN CONVECTIVE
SYSTEM.

SUNDAY AND SUNDAY NIGHT...A WEAK UPPER LEVEL DISTURBANCE IS
EXPECTED TO TRANSLATE EAST OVER THE DRYLINE IN NORTH CENTRAL TX
DURING THE AFTERNOON HRS. A MOIST AND VERY UNSTABLE AIRMASS WILL
REMAIN IN PLACE EAST OF THE DRYLINE. MODEL GUIDANCE REMAINS VERY
CONSISTENT IN DEVELOPING STRONG CONVECTION IN NORTH CENTRAL TX
SUNDAY AFTERNOON. CONVECTION IS EXPECTED TO ORGANIZE INTO AN MCS
QUICKLY AFTER INITIATION AND THEN PROPAGATE SOUTHEAST INTO NORTH
TX LATE SUNDAY AFTERNOON AND INTO THE EVENING HRS. LARGE HAIL AND
DAMAGING STRAIGHT LINE WINDS WILL BE THE PRIMARY SEVERE WEATHER
HAZARDS ASSOCIATED WITH THIS MCS.

THE UPCOMING WORK WEEK...MADE LITTLE IN THE WAY OF CHANGES TO THE
FORECAST BEYOND TOMORROW. EXPECT THAT ANY REMNANT OUTFLOW FROM
SUNDAY NIGHTS CONVECTION WILL PLAY AN IMPORTANT ROLE IN CONVECTIVE
REDEVELOPMENT ON MONDAY AND HAVE MAINTAINED THE BROAD BRUSHED 20
POPS FROM PREVIOUS FORECAST. THE DRYLINE WILL LIKELY BE ACTIVE
ONCE AGAIN ON TUESDAY WITH SUPPORTIVE WIND SHEAR PROFILES FOR
SUPERCELL THUNDERSTORMS. LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES WILL ALL BE POSSIBLE WITH STORMS ON TUESDAY. ON
WEDNESDAY...SHOULD SEE TSTMS DEVELOP IN THE AFTERNOON ALONG A WEAK
COLD FRONT MOVING SOUTHEAST THRU THE AREA...MAINTAINED POPS OVER
THE SOUTHEASTERN HALF OF THE CWA FOR NOW BASED ON THE EXPECTED
POSITION OF THE FRONT WEDNESDAY AFTERNOON.

THE END OF THE WEEK LOOKS TO REMAIN DRY FOR NOW AS UPPER LEVEL
RIDGING BUILDS BACK OVER NORTH TX. THE PASSAGE OF THE COLD FRONT
ON WEDNESDAY SHOULD SCOUR DEEPER GULF MOISTURE OUT OF THE REGION
MAKING AFTERNOON ISOLATED TSTM ACTIVITY LESS LIKELY.

CAVANAUGH

 &&

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  74  90  69  89  73 /  20  30  50  20  10
WACO, TX              74  91  73  90  74 /  30  10  30  20  10
PARIS, TX             71  86  69  86  70 /  30  10  50  20  10
DENTON, TX            72  90  68  87  70 /  20  30  50  20  20
MCKINNEY, TX          71  88  68  86  71 /  20  20  50  20  10
DALLAS, TX            74  90  70  89  73 /  20  20  50  20  10
TERRELL, TX           73  88  71  88  72 /  30  10  50  20  10
CORSICANA, TX         73  90  72  89  72 /  30  10  30  20  10
TEMPLE, TX            74  90  72  89  73 /  30  10  20  20  10
MINERAL WELLS, TX     69  91  68  89  67 /  20  40  60  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 21, 3:39 PM CDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
339 PM CDT SAT MAY 21 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
339 PM CDT SAT MAY 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS EAST OF A BOWIE TO MINERAL
WELLS AND COMANCHE LINE THIS AFTERNOON AND THIS EVENING. SOME OF
THE STORMS MAY BE SEVERE AND THE BEST POTENTIAL FOR SEVERE STORMS
WILL BE SOUTH OF INTERSTATE 20. LARGE HAIL AND STRONG WINDS ARE
THE MAIN THREATS BUT AN ISOLATED TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ON SUNDAY...A COMPLEX OF THUNDERSTORMS WILL LIKELY AFFECT A LARGE
PORTION OF NORTH TEXAS. THE HIGHEST THUNDERSTORM CHANCES ARE
ACROSS THE NORTHERN TWO-THIRDS OF NORTH TEXAS. SEVERE WEATHER CAN
BE EXPECTED WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS.

LOW CHANCES FOR STORMS AND SEVERE WEATHER WILL CONTINUE MONDAY
THROUGH WEDNESDAY ACROSS VARYING PARTS OF NORTH TEXAS. ISOLATED
TORNADOES WILL BE POSSIBLE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUESTED THIS AFTERNOON AND
EVENING...ESPECIALLY SOUTH OF INTERSTATE 20.

82/JLD

In the hours before

Local storm report, May 21, 7:56 PM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CDT SAT MAY 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             9 NE COPPERAS COVE      31.22N  97.81W
05/21/2011  E2.50 INCH       CORYELL            TX   BROADCAST MEDIA
Local storm report, May 21, 8:56 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
856 PM CDT SAT MAY 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             CARADAN                 31.55N  98.48W
05/21/2011  E1.75 INCH       MILLS              TX   LAW ENFORCEMENT
Special weather statement, May 21, 8:58 PM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
858 PM CDT SAT MAY 21 2011

TXZ142-143-220230-
HAMILTON TX-MILLS TX-
858 PM CDT SAT MAY 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  HAMILTON COUNTY
  MILLS COUNTY

AT 857 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR GOLDTHWAITE TO
HAMILTON...MOVING EAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GOLDTHWAITE AND HAMILTON.

NICKEL-SIZED HAIL CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3162 9877 3169 9876 3172 9849 3168 9846
      3183 9818 3185 9816 3191 9821 3201 9802
      3168 9777 3123 9856 3127 9863 3131 9860
      3131 9865 3136 9866 3135 9871 3143 9873
      3137 9877 3141 9877 3144 9896 3147 9900
TIME...MOT...LOC 0157Z 254DEG 20KT 3157 9826

DUNN
Special weather statement, May 21, 10:22 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1022 PM CDT SAT MAY 21 2011

TXZ159-220345-
MCLENNAN TX-
1022 PM CDT SAT MAY 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  MCLENNAN COUNTY

STRONG WINDS PRODUCED BY DIMINISHING THUNDERSTORMS CAN BE EXPECTED
ACROSS THE ENTIRE COUNTY ENCLUDING THE WACO AREA.  WIND GUSTS AT OR
ABOVE 50 MPH CAN BE EXPECTED.

LAT...LON 3134 9744 3158 9760 3186 9704 3152 9681
      3124 9734
TIME...MOT...LOC 0319Z 261DEG 15KT 3158 9712
Local storm report, May 21, 10:57 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1057 PM CDT SAT MAY 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             6 NE LAMPASAS           31.13N  98.11W
05/21/2011  E1.00 INCH       LAMPASAS           TX   TRAINED SPOTTER

            5 MILES NORTH OF RADIO JUNCTION
Local storm report, May 22, 12:20 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1220 AM CDT SUN MAY 22 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     HAIL             5 WNW KEMPNER           31.11N  98.08W
05/22/2011  E1.75 INCH       LAMPASAS           TX   AMATEUR RADIO

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:33 PM CDTSevere Thunderstorm WarningFWDCoryell42 min
May 21, 8:58 PM CDTSpecial Weather StatementFWDHamilton, Mills32 min
May 21, 9:04 PM CDTSevere Thunderstorm WarningFWDMills46 min
May 21, 9:28 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas62 min
May 21, 10:21 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas54 min
May 21, 10:22 PM CDTSpecial Weather StatementFWDMcLennan23 min
May 21, 10:46 PM CDTTornado WarningFWDLampasas44 min
May 21, 11:14 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas46 min
May 21, 11:56 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas64 min
May 22, 1:30 AM CDTAreal Flood AdvisoryFWDCoryell2 hr
May 22, 4:11 PM CDTSevere Thunderstorm WarningFWDMontague64 min
May 22, 4:52 PM CDTSevere Thunderstorm WarningFWDJack, Young53 min
May 22, 5:12 PM CDTSevere Thunderstorm WarningFWDCooke, Montague63 min
May 22, 5:32 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens58 min
May 22, 5:36 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens54 min
May 22, 5:42 PM CDTTornado WarningFWDJack, Wise48 min
May 22, 5:47 PM CDTSevere Thunderstorm WarningFWDJack, Young58 min
May 22, 5:54 PM CDTSevere Thunderstorm WarningFWDComanche66 min
May 22, 6:11 PM CDTSevere Thunderstorm WarningFWDCooke49 min
May 22, 6:19 PM CDTSevere Thunderstorm WarningFWDMontague56 min
May 22, 6:23 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens67 min
May 22, 6:25 PM CDTTornado WarningFWDJack, Wise50 min
May 22, 6:39 PM CDTSevere Thunderstorm WarningFWDJack, Young66 min
May 22, 6:56 PM CDTSevere Thunderstorm WarningFWDComanche64 min

Nearby

Flash Flood Warnings in Texas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.